It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pituitary Disease Message Board

  • New diagnosis

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-30-2017, 08:31 PM   #1
    dearangelou
    Newbie
    (female)
     
    dearangelou's Avatar
     
    Join Date: Jul 2017
    Posts: 5
    dearangelou HB User
    New diagnosis

    I just found out I have a 0.4cm microadenoma that may be causing elevated prolactin.

    I take psych meds (Paxil and Zyprexa) and have for years. The Zyprexa also can cause raised prolactin.

    Has anyone had any success with drugs for microadenoma? If you take psych meds, what have you done with/about them?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:32 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!